# SDR FDEA202405130661

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66250
- Aircraft time: 6,522 hours, 3,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 6,522 hours, 3,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBOARD AFT FLAP, TRAILING EDGE WEDGE, LOWER SURFACE, BETWEEN IFS 160.5 AND   IFS 169 APPROX SKIN WITH DENTS. RH WING, INBOARD AFT FLAP, TRAILING EDGE WEDGE, LOWER SURFACE WAS REPAIRED IAW   B767 SRM 57-53-01-2R REP 1 AND SRM 51-70-10-2R REP 2 FIG 203 (SHEET 1) PAG 129-135 REV 88   DEC 15/2023
